# SDR UPS02839831

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING CENTER L/E LOWER SKIN IS CRACKED AT FASTENER HOLE AT XFS 347.75.  STOP DRILLED CRACK, NDT VERIFIED CRACK TERMINATES AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER IAW DC8-5720-4087-B.
